# SDR CALA2019060400884

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323132220003
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OB THRESHOLD DOOR SILL HAS SURFACE CORROSION. REF HAECO LCQ NR 9299100. GENERATED BY V052030 REMOVED AND REPLACED FWD CARGO DOOR OB THRESHOLD DOOR SILL IAW A 320 SRM 51-42-11-001. PERFORMED BY TECH V913402. INSP BY LC-36
